# SDR 9627285509

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509
- Make and model: Boeing 757251
- Aircraft serial: 23198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146V5091
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FLOORBEAM UPPER CHORD AND DECK PLATE WERE FOUND CORRODED AT BS 1681.  THE DECK PLATE WAS REMOVED AND ADDITIONAL CORROSION WAS FOUND ON THE FLOORBEAM.  THE DECK PLATE IS ORIGINALLY 0.071 INCH THICK 2024-T3 CLAD ALUMINUM.  THE FLOORBEAM IS MADE FROM BAC1518-827 7075T6511 ALUMINUM EXTENSION.  REPAIRED PER IAW EA 55-120079.
